Cimzia injections? Has anyone had a bad side effect to Cimzia injections? Pin & needles, numness worse on left side of body?

I have had pins needles & numness in my left side and both legs for over two months now had a weeks stay in hospital MRI,lumber puncher, neurophysiological needle tests, bloods. Consultant involved Nero and rheumatology. They sent me home with GABAPENTIN tablets and said to wait for improvement they think that this is a rare listed side effect of my Cimzia injections but don't seem sure. Has anyone else had a similar problem? Currently my Cimzia injections have been stopped I forgot just how well they made me feel I was informed by my rheumatologist consultant yesterday that I will not be able to go back on the injections or any anti-TNF drugs! I asked what the next planned course of treatment would be and he said at this point as there's been no improvement in the pins and needles I have to return to the narrate team but he really doesn't know what to try next to help my pain. I am back to swollen stiff joints everywhere and I find it hard to walk and currently can't drive drive because the gabapentin makes me feel so confused. If anyone has had the same symptoms or knows of somebody with the same symptoms I would be so grateful I feel at my wits end at the moment and can't see a way forward here.

Last edited by

5 Replies

oldestnewest
  • If you have a Rheumy helpline I would call and ask for advice. Hope you get sorted quickly xx

  • I have edited my post now to show more detail... I am under rheumatology team and Mary team and had a hospital's day but none of them have any answers which is why I'm looking for other patients with the same symptoms

  • Hi. I'm so sorry to hear you are suffering. My story is quite similar to you I'm relieved to hear I'm not alone. The only difference is anti TNF hasn't been ruled out for myself. I wish you luck in getting sorted out. Pm me is you want a chat. Cara

  • Please can you PM me... I was told there are only 4 recorded cases in 20,000 in the UK I tried cutting down tHe gabipentin and the pins and needles are still The same as they were in February I am not getting any better the tablets are just masking the fizzy feeling

  • How do I PM you? X

You may also like...